On polynomial mappings from the plane to the plane

Iwona Krzyżanowska , Zbigniew Szafraniec

Abstract

n/a
Author Iwona Krzyżanowska IM
Iwona Krzyżanowska,,
- Institute of Mathematics
, Zbigniew Szafraniec IM
Zbigniew Szafraniec,,
- Institute of Mathematics
Journal seriesJournal of the Mathematical Society of Japan, ISSN 0025-5645
Issue year2014
Vol66
No3
Pages805-818
Keywords in Englishsingularities, cusps
DOIDOI:10.2969/jmsj/06630805
Languageen angielski
Score (nominal)25
ScoreMinisterial score = 25.0, 20-12-2017, ArticleFromJournal
Ministerial score (2013-2016) = 25.0, 20-12-2017, ArticleFromJournal
Publication indicators WoS Impact Factor: 2014 = 0.615 (2) - 2014=0.63 (5)
Citation count*0
Cite
Share Share

Get link to the record
msginfo.png


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back